REM universality for random hamiltonians

Gerard Ben Arous, Alexey Kuptsov

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationProgress in Probability
Place of PublicationBasel, Switzerland
PublisherBirkhauser
Pages45-84
Number of pages39
Volume62
StatePublished - 2009

Cite this

Ben Arous, G., & Kuptsov, A. (2009). REM universality for random hamiltonians. In Progress in Probability (Vol. 62, pp. 45-84). Birkhauser.